# SDR ASAA1159022

- Difficulty date: February 11, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 14,212 hours, 4,450 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 180TR6
- Condition: Faulty
- Location: E&E Bay
- Part time: 1,625 hours, 480 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON NR 1 HF RADIO.  REPLACED NR 1 HF TRANSCEIVER PER 23 11 21 SYS OPS CHECKS NML PER SAME GROUND VERIFICATION PASS.
